# SDR 95ZZZM436

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT SIDE HORIZONTAL STABILIZER, LOWER SKIN SURFACE AT TRAILING EDGE BETWEEN XE 272.00 TO STABILIZER TIP WITH LEVEL 2 CORROSION.  REPLACED PANEL IAW SRM 51-1-21 PG 20-25 AND SRM 55-1-0.
